Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 1-11 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Arulprakasam R, Dare V R, Gnanasekara S. Deterministic Fuzzy Automaton on Subclasses of Fuzzy Regular ω-Languages. IJMSI. 2019; 14 (1) :1-11
URL: http://ijmsi.ir/article-1-565-en.html

In formal language theory, we are mainly interested in the natural language computational aspects of ω-languages. Therefore in this respect it is convenient to consider fuzzy ω-languages. In this paper, we introduce two subclasses of fuzzy regular ω-languages called fuzzy n-local ω-languages and Buchi fuzzy n-local ω-languages, and give some closure properties for those subclasses. We defi ne a deterministic fuzzy automaton acceptance conditions on fuzzy ω-languages and fuzzy n-local automaton. The relationship between deterministic fuzzy n-local automaton and two subclasses of fuzzy regular ω-languages are established and proved that every fuzzy ω-language accepted by a deterministic fuzzy automaton in 2-mode is a projection of a Buchi fuzzy 2-local ω-language.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb